Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("ORTHOGONAL POLYNOMIAL")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2755

  • Page / 111

Export

Selection :

  • and

ORTHOGONAL POLYNOMIAL REGRESSIONNARULA SC.1979; INTERNATION. STATIST. REV.; GBR; DA. 1979; VOL. 47; NO 1; PP. 31-36; ABS. FRE; BIBL. 13 REF.Article

SOME EXTREMAL PROPERTIES OF ORTHOGONAL POLYNOMIALSRAKOVICH BD; VASIC PM.1979; UNIV. BEGRADU, PUBL. ELEKTROTEH. FAK., MAT. FIZ.; YUG; DA. 1979; NO 634-677; PP. 25-32; BIBL. 5 REF.Article

ON POLYNOMIALS ORTHOGONAL WITH RESPECT TO PARTICULAR VARIABLE-SIGNED WEIGHT FUNCTIONSMONEGATO G.1980; Z. ANGEW. MATH. PHYS.; ISSN 0044-2275; CHE; DA. 1980; VOL. 31; NO 5; PP. 549-555; ABS. ITA; BIBL. 6 REF.Article

SOME COMMENTS ON ROTA'S UMBRAL CALCULUSZEILBERGER D.1980; J. MATH. ANAL. APPL.; USA; DA. 1980; VOL. 74; NO 2; PP. 456-463; BIBL. 5 REF.Article

THE ASYMPTOTIC BEHAVIOUR OF ZEROS OF ORTHOGONAL POLYNOMIALSDEHESA JS.1979; LETTERE NUOVO CIMENTO; ITA; DA. 1979; VOL. 24; NO 5; PP. 151-157; BIBL. 9 REF.Article

APPROXIMATION DE LA FORME DU TRONC PAR POLYNOMES ORTHOGONAUX. CAS OU L'ON SUPPOSE LES RAYONS COMME FONCTION DISCRETENAGASHIMA I.1981; NIPPON RIN GAKKAI-SHI; ISSN 0021-485X; JPN; DA. 1981; VOL. 63; NO 12; PP. 435-441; ABS. ENG; BIBL. 7 REF.Article

ORTHOGONAL POLYNOMIALS WHOSE DISTRIBUTION FUNCTIONS HAVE FINITE POINT SPECTRACHIHARA TS.1980; S.I.A.M. J. MATH. ANAL.; USA; DA. 1980; VOL. 11; NO 2; PP. 358-364; BIBL. 12 REF.Article

CONNECTION RELATIONS AND BILINEAR FORMULAS FOR THE CLASSICAL ORTHOGONAL POLYNOMIALS.ISMAIL MEH.1977; J. MATH. ANAL. APPL.; U.S.A.; DA. 1977; VOL. 57; NO 3; PP. 487-496; BIBL. 15 REF.Article

ORTHOGONAL POLYNOMIALS, DUALITY AND ASSOCIATION SCHEMESLEONARD DA.1982; SIAM J. MATH. ANAL.; ISSN 0036-1410; USA; DA. 1982; VOL. 13; NO 4; PP. 656-663; BIBL. 7 REF.Article

A SET OF HYPERGEOMETRIC ORTHOGONAL POLYNOMIALSASKEY R; WILSON J.1982; SIAM J. MATH. ANAL.; ISSN 0036-1410; USA; DA. 1982; VOL. 13; NO 4; PP. 651-655; BIBL. 9 REF.Article

A BIORTHOGONAL PAIR OF POLYNOMIAL SETS SUGGESTED BY A CLASS OF JACOBI POLYNOMIALSPRABHAKAR TR; KASHYAP NK.1980; INDIAN J. PURE APPL. MATH.; ISSN 0019-5588; IND; DA. 1980; VOL. 11; NO 9; PP. 1147-1154; BIBL. 8 REF.Article

IMPLIZIT DEFINIERTE ORTHOGINALE POLYNOME = POLYNOMES ORTHOGONAUX DEFINIS IMPLICITEMENTENGELS H.1979; Z. ANGEW. MATH. MECH.; DDR; DA. 1979; VOL. 59; NO 9; PP. 461-467; ABS. ENG/RUS; BIBL. 8 REF.Article

ZUR CHARAKTERISIERUNG VON ORTHOGONALPOLYNOMEN IN ZWEI VERAENDERLICHEN = CARACTERISATION DE POLYNOMES ORTHOGONAUX A 2 VARIABLESBLANKENAGEL J.1979; Z. ANGEW. MATH. MECH.; DDR; DA. 1979; VOL. 59; NO 2; PP. 103-110; ABS. ENG/RUS; BIBL. 9 REF.Article

AN ASYMPTOTIC FORMULA FOR THE DERIVATIVES OF ORTHOGONAL POLYNOMIALSNEVAI PG.1979; S.I.A.M. J. MATH. ANAL.; USA; DA. 1979; VOL. 10; NO 3; PP. 472-477; BIBL. 7 REF.Article

POSITIVE SEEMS OF THE CLASSICAL ORTHOGONAL POLYNOMIALS.GASPER G.1977; S.I.A.M. J. MATH. ANAL.; U.S.A.; DA. 1977; VOL. 8; NO 3; PP. 423-447; BIBL. 33 REF.Article

POLYNOMIALS ORTHOGONAL WITH RESPECT TO DISCRETE CONVOLUTION.AL SALAM WA; ISMAIL MEH.1976; J. MATH. ANAL. APPL.; U.S.A.; DA. 1976; VOL. 55; NO 1; PP. 125-139; BIBL. 14 REF.Article

THE REPRESENTATION OF ORTHOGONAL POLYNOMIALS IN TERMS OF A DIFFERENTIAL OPERATOR.ALLAWAY WR.1976; J. MATH. ANAL. APPL.; U.S.A.; DA. 1976; VOL. 56; NO 2; PP. 288-293; BIBL. 6 REF.Article

SPECTRAL PROPERTIES OF ORTHOGONAL POLYNOMIALS ON UNBOUNDED SETSCHIHARA TS.1982; TRANS. AM. MATH. SOC.; ISSN 0002-9947; USA; DA. 1982; VOL. 270; NO 2; PP. 623-639; BIBL. 20 REF.Article

CANONICAL REPRESENTATION OF THE BERNOULLI PROCESSFEINSILVER P.1981; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1981 PUBL. 1982; VOL. 928; PP. 90-95; BIBL. 3 REF.Conference Paper

ON ORTHOGONAL POLYNOMIALS RELATED TO THE ULTRASPHERICAL POLYNOMIALSSRIVASTAVA AN; SINGH SN.1980; INDIAN J. PURE APPL. MATH.; IND; DA. 1980; VOL. 11; NO 7; PP. 870-873; BIBL. 6 REF.Article

A RELATION BETWEEN THE COEFFICIENTS IN THE RECURRENCE FORMULA AND THE SPECTRAL FUNCTION FOR ORTHOGONAL POLYNOMIALSGERONIMO JS.1980; TRANS. AMER. MATH. SOC.; USA; DA. 1980; VOL. 260; NO 1; PP. 65-82; BIBL. 9 REF.Article

ON A GENERAL SYSTEM OF ORTHOGONAL Q-POLYNOMIALSSANCHEZ DEHESA J.1979; J. COMPUT. APPL. MATH.; BEL; DA. 1979; VOL. 5; NO 1; PP. 37-45; BIBL. 22 REF.Article

TWO-DIMENSIONAL STABILITY AND ORTHOGONAL POLYNOMIALS ON THE HYPERCIRCLE.GENIN YV; KAMP YG.1977; PROC. I.E.E.E.; U.S.A.; DA. 1977; VOL. 65; NO 6; PP. 873-881; BIBL. 13 REF.Article

UTILISATION DES FONCTIONS ORTHOGONALES DANS LE PROBLEME DE L'ANALYSE OBJECTIVEPOPOVA TV; CHUBUKOVA AL; BASHMAKOVA TI et al.1977; TRUDY GIDROMETEOROL. NAUCH.-ISSLEDOVAT. CENTRA S.S.S.R.; S.S.S.R.; DA. 1977; NO 170; PP. 15-25; BIBL. 17 REF.Article

A SUMMATION PROCEDURE FOR EXPANSIONS IN ORTHOGONAL POLYNOMIALS.GARIBOTTI CR; GRINSTEIN FF.1977; REV. BRAS. FIS.; BRA; DA. 1977; VOL. 7; NO 3; PP. 557-567; ABS. POR; BIBL. 3 REF.Article

  • Page / 111